Optimal least-squares approximations to the transient behavior of the stable M/M/1 queue

Jean-Chrysostome Bolot, A. Udaya Shankar. Optimal least-squares approximations to the transient behavior of the stable M/M/1 queue. IEEE Transactions on Communications, 43(234):1293-1298, 1995. [doi]

@article{BolotS95,
  title = {Optimal least-squares approximations to the transient behavior of the stable M/M/1 queue},
  author = {Jean-Chrysostome Bolot and A. Udaya Shankar},
  year = {1995},
  doi = {10.1109/26.380172},
  url = {http://dx.doi.org/10.1109/26.380172},
  researchr = {https://researchr.org/publication/BolotS95},
  cites = {0},
  citedby = {0},
  journal = {IEEE Transactions on Communications},
  volume = {43},
  number = {234},
  pages = {1293-1298},
}